Volume 4, No 2 (2016)

On von Neumann-Jordan type constant and sufficient conditions for fixed points of multivalued nonexpansive mappings
Mina Dinarvand
Gulf J. Math. pp.1-12
Retrieve article in: Full-Text PDF

Remarks on relative projective of Mackey functors
Ahmad M. Alghamdi and Manal H. Algreagri
Gulf J. Math. pp.13-17
Retrieve article in: Full-Text PDF

Asymptotic orthogonality in normed spaces
S. Mohammad Reza Haddadi
Gulf J. Math. pp.18-24
Retrieve article in: Full-Text PDF

Unfiltrable vector bundles and spanned vector bundles
Eduardo Ballico
Gulf J. Math. pp.25-29
Retrieve article in: Full-Text PDF

Some results on uniqueness of entire functions sharing a polynomial
Pulak Sahoo and Biswajit Saha
Gulf J. Math. pp.30-40
Retrieve article in: Full-Text PDF

On generalized Jordan triple (α, β)-derivations of rings
Najat Mohammed Muthana and Nadeem-ur-Rehman
Gulf J. Math. pp.41-53
Retrieve article in: Full-Text PDF

Generalization of Titchmarsh’s theorem in the space L2(R, A(α,β)(x) dx)
R. Daher , S. El Ouadih and A. Belkhadir
Gulf J. Math. pp.54-61
Retrieve article in: Full-Text PDF

Centrally-extended homoderivations on rings
Asmaa Melaibari, Najat Muthana and Ahmad Al-Kenani
Gulf J. Math. pp.62-70
Retrieve article in: Full-Text PDF

Measure of noncompactness and second order evolution equations
Mouffak Benchohra and Noreddine Rezzoug
Gulf J. Math. pp.71-79
Retrieve article in: Full-Text PDF